# SDR ANCF2010083100067

- Difficulty date: August 31, 2010
- Submitted: September 2, 2010
- Operation: Air carrier
- Aircraft: N968AV
- Make and model: Airbus A330-243
- Aircraft serial: 1009
- Aircraft time: 6,855 hours, 1,118 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PRELIMINARY REPORT: - PILOT REPORT:  DURING LANDING ROLL STRONG TENDENCY TO THE LEFT AFTER BRAKES WHERE APPLIED, NO BRAKING ON RIGHT TANDEM BRAKE TEMPERATURE. 1-395 2-435 3-40 4-40 5-385 6-390 7-40 8-35.  IN ACCORDANCE WITH AMM 20-23-11-350-051 ITEM B PROVISIONAL REPAIR (HOSE) WAS INSTALLED  ON HYD PARK BRAKE ACCUMULATORS TO CORRECT LEAK ON HYD LINE.  PERFORMED OPERATIONAL TEST AND IS SATISFACTORY, TO PERMANENT REPAIR THIS ITEM WAS CONTROLLED UNDER DMI  NEF 1125 MEL XVI-I CAT "A" TO NEXT SERVICE.  PERFORMED BSCU BITE TEST IN THE TWO CHANNELS, NO FAULT FOUND REF AMM 32-46-00-740 -801.  DEACTIVATED BRAKE NR 1 IAW AMM 32-42 -00-040-801.  DEFERRED TO DMI 182.  MEL 32 -42-01 CAT C.
